# SDR COEA2011102621919

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: S53357320203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION.  RT AFT SHEAR WEB AT FR 27 SUPPORT ANGLE HAS CORROSION.  (LENGTH .5", WIDTH .5", DEPTH .019").  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
